Apo-Napro Fast naproxen sodium 220mg x 10 capsules
A drug for short-term use in the treatment of mild and moderate pain and fever in adults and adolescents over 12 years of age. Apo-Napro Fast 220mg contains naproxen sodium as the active ingredient.
Composition of Apo-Napro Fast naproxen sodium 220mg:
Active substance: naproxen sodium (Naproxenum natricum). One capsule contains 220 mg of naproxen sodium and excipients: macrogol 600, lactic acid, propylene glycol, povidone K-30, gelatin, liquid sorbitol, partially dehydrated, glycerol, purified water, patent blue V (E 131), triglycerides of saturated fatty acids with medium chain length, isopropyl alcohol, lecithin.
Action of Apo-Napro Fast naproxen sodium 220mg:
Naproxen is an active substance with anti-inflammatory, analgesic and antipyretic properties - it is classified as a non-steroidal anti-inflammatory drug. Apo-Napro Fast 220mg is indicated for short-term use in the treatment of pain and fever. The drug can be used in adolescents over 12 years of age and adults.
Apo-Napro Fast 220mg indicated for use in the treatment of pain of low and moderate intensity (including headache, toothache, joint, muscle, back pain, dysmenorrhea, pain in the course of a cold) and to reduce fever. For use in adults and adolescents over 12 years of age.
Store the product out of reach of children, at room temperature. It is recommended to protect against moisture and light. Before using this medicine, talk to your doctor or pharmacist if: the pain or fever does not go away, gets worse or repeats regularly (also when it is mild), if you experience gastrointestinal complaints (such as stomach ache or pain) while taking this medicine. heartburn), you have high blood pressure or heart problems, you have an infection, you are elderly, you have liver problems, you have problems with your kidneys, and if you have heart problems, have had a stroke or are suspected to be at risk for these problems (e.g. high blood pressure, diabetes, high cholesterol or smoking). If you develop stomach problems or if you have had these symptoms in the past, do not use this medicine unless your doctor has advised you to do so. In case of blood clotting disorders, use this drug only under the supervision of a doctor. In case of using other medications, please consult your doctor. Use during pregnancy and breastfeeding: if it is not absolutely necessary, do not use the drug in the first and second trimester of pregnancy, the use of the drug in the third trimester of pregnancy and during childbirth is contraindicated. Do not use during breastfeeding. The drug may impair female fertility (this effect disappears after discontinuation of the drug). The drug contains sorbitol - in the case of intolerance to some sugars, consult your doctor about the possibility of using the drug. The drug contains lecithin derived from soybean oil - should not be used if you are allergic to soy or peanuts. This medicine contains sodium - less than 1mmol (23mg) sodium per capsule, so it is essentially 'sodium-free'.
Do not use in case of hypersensitivity to any component of the drug. Do not use if you have ever had an allergic reaction (asthma, runny nose or itching) after taking aspirin, ibuprofen or other painkillers and anti-inflammatory drugs (NSAIDs). Do not use in case of gastric or duodenal ulcer, gastritis or stomach pain. Do not use in case of internal bleeding (e.g. gastric, intestinal or brain haemorrhage). Do not use if you are prone to bleeding or if you are treated with anticoagulants (drugs that thin the blood). Do not use in the case of severe renal and renal dysfunction, as well as severe heart failure. Do not use in the third trimester of pregnancy.
Some people may experience side effects. The risk of side effects is lower when the medicine is used at the lowest effective dose and for the shortest possible time. Very common: nausea, abdominal discomfort, constipation. Common: headache, visual disturbance, ringing or tinnitus, swelling of the ankles and feet (edema), heart disease, vomiting, rash. Uncommon: impaired concentration, trouble sleeping (insomnia), impaired concentration or memory (cognitive impairment), gastrointestinal bleeding and / or perforation, photosensitivity. Rare: reduction in red blood cells which can make the skin pale yellow and cause weakness and breathlessness (haemolytic anemia), allergic reactions to drugs with naproxen and naproxen sodium (usually in patients with a known hypersensitivity to aspirin, other NSAIDs, but may also occur in patients who have not had such an allergy before), high levels of potassium in the blood (hyperkalemia) , hearing impairment, inflammation of blood vessels, inflammation of the lungs (eosinophilic pneumonia), mouth ulcers, life-threatening hepatitis (fatal hepatitis), alopecia, reactions resulting from exposure to light such as dermatitis and bullous eruptions (late cutaneous porphyria) epidermal blistering reactions). Very rare: decrease in white blood cells, decrease in platelets, convulsions, non-infectious inflammation of the membranes surrounding the brain (aseptic meningitis), slight increase in risk of heart attack (myocardial infarction or stroke) - mainly with long-term use of high doses; Stevens-Johnson syndrome (blisters on the hands and feet), reddening of the skin (erythema multiforme), blood in the urine (haematuria), kidney problems - including glomerulonephritis or interstitial nephritis, nipple necrosis (necrosis of part of the tissues in the kidneys) and nephrotic syndrome (proteinuria). Not known: severe reduction in blood cell counts that may cause weakness, bruising or a greater likelihood of infections (aplastic anemia), gout, dizziness, high blood pressure, non-digestive ulcers, peptic ulcers, colitis, swelling of the neck and face (angioedema)
Dosage of Apo-Napro Fast naproxen sodium 220mg capsules:
Use the drug according to the doctor's instructions or according to the recommendations on the leaflet. Use orally, preferably after a meal, with plenty of water or milk. The recommended dose for adults and adolescents over 12 years of age: 1 capsule every 8-12 hours. You can also use 2 capsules as a starting dose, and if symptoms persist, take another capsule after 12 hours. Do not use more than 3 capsules a day. If your pain has not improved or has worsened after 3 days of treatment - in case of fever or 5 days - in case of pain, consult your doctor. Do not use for more than 10 days without medical consultation. In the case of people with mild renal impairment, it is recommended to use the lowest effective effective dose, in case of moderate renal impairment, the use of naproxen should be avoided.